It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Dear Cam,

Unfortunately many docs and surgeons are notarious for dropping a patient off a pain reliever such as percocet with no warning. Definitely call him and let him know that you are very concerned. The least he should do is to design a taper plan for you so you are not thrown into withdrawals, which is what will most likely happen. As one of the previous posters stated, you were not abusing this med and took it as your doc RX'ed.

The doc shouldn't have done this to you, some docs infact are being sued for undermedicating pain patients, and suddenly stopping a strong narcotic that they themselves prescribed to you in the first place. If you have to get nasty, let him know that he started you on percocets in the first place and needs to help you step down slowly from this med. Even the info letters that the pharmacy puts in with your script, recommends strongly that if you have been on this medication for any length of time such as yourself, that you indeed need to step down gradually.

Bring up these points if you have to, you can be firm and still friendly, but I wouldn't allow the doc to just stop prescribing the percocets, but have a successful tapering plan in place, so you can return back to a fun healthy life without them. I hope this helps.

Stonelake





All times are GMT -7. The time now is 05:05 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!